Announcement

Collapse
No announcement yet.

B Vitamins

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • B Vitamins

    I usually supplement B vitamins in the 2 weeks post ovulation. It is supposed to help with my cycle. HOwever, I find myself nauseous whenever I supplement with these. If I'm listening to my body correctly, then I guess I should just drop this supplement? It does help with my energy a bit. I supplement Calcium pre-ovulation and that feels great...
    Check out my blog on nature and nurture!
    http://thewoodsygal.com/

  • #2
    Nausea is a pretty common side effect of taking B-vitamins, taking it with food helps. If it doesn't you might need to switch brands, there are some like Jarrow B-Right and Country Life's Coenzymated product which *supposedly* don't upset your stomach. If those don't work you could try supplementing with beef liver or beef liver capsules for the B-vitamins as well.
    Last edited by cma77; 07-03-2012, 05:32 AM.

    Comment


    • #3
      I do have beef liver capsules...might switch to those for awhile. i do take with food and only a B-complex 50, not the 100. But you're right, a new brand might be in order!
      Check out my blog on nature and nurture!
      http://thewoodsygal.com/

      Comment

      Working...
      X